Jump to content

Search the Community

Showing results for tags 'Sudden increase in antidepres'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. . My name is Kim. I'm new to the forum. I am trying to get off of escutalopram. I have been taking it since July of 2014. I currently take 10mg. I take two 5 mg. pills a day. I tried to lower my side awhile ago but I got terrible withdrawals--severe anxiety and headache. I cut it down 25%. After withdrawal effect I went back to regular dose. My psychiatrist is no help. He told me to just cut it in half. No way! He is clueless. I wonder what some of you have to say.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy